# SDR DHL2001801564

- Difficulty date: October 24, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2210 · Autopilot System
- Part: Plug
- Condition: Dirty
- Location: Accelerometer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCY COMPT AFT PITCH ACCELEROMETER SHOWS PLUG DIRTY AND CLAMP LOOSE.  CLEANED AFT PITCH ACCELEROMETER PLUG PER M/M 20-50-1.  TIGHTENED ALL WIRING CLAMPS PER M/M 22-11-0.  PERFORMED OPS CHECK OF SYSTEM PER M/M 22-10-10.
